Alert archive / Arizona / Snow Advisories in 2007
Snow Advisory 2, NWS Tucson, AZ
NWS Tucson, AZ issued this snow advisory at Jan 19, 2007, 2:21 AM MST. It took effect at Jan 19, 2007, 6:00 AM MST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2007, 2:21 AM MST (09:21 UTC)
- In effect from
- Jan 19, 2007, 6:00 AM MST
- Expired
- Jan 20, 2007, 5:22 AM MST
- In force
- 23 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTWC 190921 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 221 AM MST FRI JAN 19 2007 ...AN UPPER LEVEL LOW WILL MOVE OVER THE DESERT SOUTHWEST FRIDAY THROUGH SATURDAY BRINGING RAIN AND MOUNTAIN SNOW TO THE REGION... .AN UPPER LOW CURRENTLY SPINNING JUST OFFSHORE OF THE NORTHERN BAJA PENINSULA WILL MOVE ACROSS THE NORTHERN GULF OF CALIFORNIA ON FRIDAY AND OVER SOUTHERN ARIZONA SATURDAY NIGHT. AS A RESULT...RAIN AND MOUNTAIN SNOW WILL OCCUR OVER SOUTHEAST ARIZONA FRIDAY THROUGH SATURDAY. AZZ019-192130- /O.UPG.KTWC.WS.A.0002.070119T1200Z-070120T1200Z/ /O.NEW.KTWC.WS.W.0001.070119T1300Z-070120T1300Z/ NORTHERN GREENLEE COUNTY- 221 AM MST FRI JAN 19 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 AM MST SATURDAY FOR ELEVATIONS ABOVE 7000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM MST SATURDAY FOR ELEVATIONS ABOVE 7000 FEET. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. AN UPPER LEVEL LOW OVER THE NORTH CENTRAL BAJA PENINSULA WILL MOVE SLOWLY OVER THE NORTHERN GULF OF CALIFORNIA ON FRIDAY AND OVER SOUTHERN ARIZONA SATURDAY NIGHT. SOUTHEAST WINDS WILL PUMP MOISTURE INTO ARIZONA FROM MEXICO. SNOWFALL AMOUNTS FOR THE WHITE MOUNTAINS OF NORTHERN GREENLEE COUNTY WILL EXCEED 12 INCHES FROM EARLY FRIDAY MORNING THROUGH EARLY SATURDAY MORNING. RESIDENTS OF THIS AREA OR PERSONS EXPECTED TO TRAVEL THROUGH THIS REGION SHOULD CONTINUE TO MONITOR YOUR FAVORITE MEDIA SOURCE OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES CONCERNING THIS STORM SYSTEM. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. NEARLY ONE THIRD OF PEOPLE KILLED IN WINTER STORMS DIE IN VEHICLES FROM EXPOSURE. SHOULD YOU BECOME STRANDED IN YOUR CAR... STAY IN YOUR VEHICLE. REMAIN VISIBLE TO RESCUERS BY ATTACHING A BRIGHTLY- COLORED CLOTH TO YOUR ANTENNA...AND KEEP THE OVERHEAD LIGHT ON. DO NOT RUN YOUR ENGINE MORE THAN 10 MINUTES EVERY HOUR...AND MAKE SURE ICE OR SNOW DOES NOT BLOCK YOUR EXHAUST. MOVE YOUR ARMS AND LEGS TO KEEP BLOOD CIRCULATING. KEEP ONE WINDOW SLIGHTLY OPEN TO LET FRESH AIR IN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT. $$ AZZ030-035-192130- /O.NEW.KTWC.SN.Y.0002.070119T1300Z-070120T1300Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- 221 AM MST FRI JAN 19 2007 ...SNOW ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 AM MST SATURDAY FOR ELEVATIONS ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM MST SATURDAY. THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A SNOW ADVISORY FOR GRAHAM AND COCHISE COUNTIES ABOVE 7000 FEET...WHICH IS IN EFFECT FROM 6AM THIS MORNING TO 6 AM MST SATURDAY. SNOWFALL AMOUNTS FROM 8 TO 12 INCHES WILL OCCUR ABOVE 7000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT. $$
5 follow-up statements
000 WWUS45 KTWC 191641 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 941 AM MST FRI JAN 19 2007 ...WINTER STORM WARNING AND SNOW ADVISORIES EXPANDED... .A WINTER STORM OVER NORTHERN BAJA WILL MAKE THE TURN NORTHEAST INTO SOUTHERN ARIZONA TONIGHT. DRIER AIR IS ATTEMPTING TO WRAP INTO THE STORM WHICH WILL CAUSE THE PRECIPITATION TO BECOME MORE INTERMITTENT FOR A TIME TODAY. HOWEVER AS THE LOW MOVES OVERHEAD TONIGHT...SHOWERS WILL AGAIN BECOME WIDESPREAD WITH A FEW THUNDERSTORMS ALSO EXPECTED. AS OF 9 AM...MOUNT GRAHAM REPORTED 8 INCHES OF SNOW WITH MOUNT LEMMON REPORTING 3 INCHES. THE SNOW LEVEL...WHICH WAS AROUND 6000 FEET AT 9 AM...WILL RISE SLIGHTLY TO 7000 FEET BY EARLY AFTERNOON...BUT THEN PLUNGE AS LOW AS 3000 FEET TONIGHT. IF ENOUGH MOISTURE LINGERS OVER THE AREA... ACCUMULATING SNOW COULD FALL IN VALLEY LOCATIONS TONIGHT... PARTICULARLY EAST OF TUCSON. MOTORISTS SHOULD CONTINUE TO MONITOR TRENDS CLOSELY AS THIS WINTER STORM CONTINUES TO UNFOLD. AZZ030-200045- /O.UPG.KTWC.SN.Y.0002.000000T0000Z-070120T1300Z/ /O.EXA.KTWC.WS.W.0001.000000T0000Z-070120T1300Z/ UPPER GILA RIVER VALLEY- 941 AM MST FRI JAN 19 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MST SATURDAY ABOVE 7000 FEET... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM MST SATURDAY ABOVE 7000 FEET. THE SNOW ADVISORY IS NO LONGER IN EFFECT. TOTAL STORM ACCUMULATIONS OF 8 TO 16 INCHES ARE NOW EXPECTED THROUGH SATURDAY MORNING ABOVE 7000 FEET. SOME OF THE SNOW MAY MELT TODAY IN BETWEEN THE SHOWERS...BUT ANY MELTING THAT TAKES PLACE WILL QUICKLY FREEZE INTO ICE TONIGHT. IN LOWER ELEVATIONS...PRECIPITATION WILL REMAIN IN THE FORM OF RAIN THROUGH SUNSET. HOWEVER...SNOW LEVELS WILL DROP RAPIDLY OVERNIGHT TO AROUND 3500 FEET. IF ENOUGH MOISTURE REMAINS... ACCUMULATING SNOW COULD FALL IN LOWER ELEVATIONS AS WELL. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND ICE ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ AZZ019-200045- /O.CON.KTWC.WS.W.0001.000000T0000Z-070120T1300Z/ NORTHERN GREENLEE COUNTY- 941 AM MST FRI JAN 19 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY ABOVE 7000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY ABOVE 7000 FEET. TOTAL STORM ACCUMULATIONS OF 8 TO 16 INCHES ARE NOW EXPECTED THROUGH SATURDAY MORNING ABOVE 7000 FEET. SOME OF THE SNOW MAY MELT TODAY IN BETWEEN THE SHOWERS...BUT ANY MELTING THAT TAKES PLACE WILL QUICKLY FREEZE INTO ICE TONIGHT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND ICE ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ AZZ033-034-200045- /O.EXA.KTWC.SN.Y.0002.000000T0000Z-070120T1300Z/ TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 941 AM MST FRI JAN 19 2007 ...SNOW ADVISORY IN EFFECT UNTIL 6 AM MST SATURDAY ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT THROUGH 6 AM MST SATURDAY ABOVE 7000 FEET. PERIODS OF RAIN...SNOW AND FOG WILL CONTINUE THROUGH TONIGHT. TOTAL STORM ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED ABOVE 7000 FEET. SOME OF THE SNOW MAY MELT TODAY IN BETWEEN THE SHOWERS...BUT ANY MELTING THAT TAKES PLACE WILL QUICKLY FREEZE INTO ICE TONIGHT. IN LOWER ELEVATIONS...PRECIPITATION WILL REMAIN IN THE FORM OF RAIN THROUGH SUNSET. HOWEVER...SNOW LEVELS WILL DROP RAPIDLY OVERNIGHT TO AROUND 3000 FEET. IF ENOUGH MOISTURE REMAINS... ACCUMULATING SNOW COULD FALL IN LOWER ELEVATIONS AS WELL. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AZZ035-200045- /O.CON.KTWC.SN.Y.0002.000000T0000Z-070120T1300Z/ COCHISE COUNTY- 941 AM MST FRI JAN 19 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY ABOVE 7000 FEET... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY ABOVE 7000 FEET. PERIODS OF RAIN...SNOW AND FOG WILL CONTINUE THROUGH TONIGHT. TOTAL STORM ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED ABOVE 7000 FEET. SOME OF THE SNOW MAY MELT TODAY IN BETWEEN THE SHOWERS...BUT ANY MELTING THAT TAKES PLACE WILL QUICKLY FREEZE INTO ICE TONIGHT. IN LOWER ELEVATIONS...PRECIPITATION WILL REMAIN IN THE FORM OF RAIN THROUGH SUNSET. HOWEVER...SNOW LEVELS WILL DROP RAPIDLY OVERNIGHT TO THE VALLEY FLOORS AND IF ENOUGH MOISTURE REMAINS... ACCUMULATING SNOW COULD OCCUR AS WELL. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ PYTLAK
000 WWUS45 KTWC 192147 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 247 PM MST FRI JAN 19 2007 .A WINTER STORM OVER THE NORTHERN GULF OF CALIFORNIA WILL MOVE ACROSS SANTA CRUZ AND COCHISE COUNTIES TONIGHT. THE SNOW LEVEL... WHICH WAS AROUND 6500 FEET AS OF 2 AM...WILL BEGIN TO FALL SLOWLY AFTER SUNSET...AND MORE SHARPLY BEFORE MIDNIGHT. BY LATE TONIGHT...THE SNOW LEVEL WILL BE AS LOW AS 3000 FEET SOUTHEAST OF TUCSON...AND AS LOW AS 3500 FEET NORTHWEST OF TUCSON. TRAVEL CONDITIONS WERE ALREADY POOR IN THE MOUNTAINS DUE TO SNOW...ICE AND FOG. LATER TONIGHT...CONDITIONS WILL DETERIORATE IN THE LOWER ELEVATIONS...PARTICULARLY NEAR THE NEW MEXICO BORDER WHERE THE HEAVIEST SNOW IS EXPECTED. MOTORISTS SHOULD CONTINUE TO MONITOR TRENDS CLOSELY AS THIS WINTER STORM CONTINUES TO UNFOLD. AZZ019-030-200600- /O.CAN.KTWC.WS.W.0001.000000T0000Z-070120T1300Z/ /O.NEW.KTWC.HS.W.0001.070119T2147Z-070120T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 247 PM MST FRI JAN 19 2007 ...WINTER STORM WARNING IS CANCELLED... ...HEAVY SNOW WARNING IN EFFECT UNTIL 12 PM MST SATURDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 12 PM MST SATURDAY...FOR ELEVATIONS ABOVE 3500 FEET. THE WINTER STORM WARNING HAS BEEN CANCELLED. TOTAL STORM ACCUMULATIONS OF 8 TO 16 INCHES ARE EXPECTED THROUGH SATURDAY MORNING ABOVE 7000 FEET...WITH 2 TO 8 INCHES BETWEEN 3500 AND 7000 FEET. EXPECT CONDITIONS TO REMAIN POOR IN THE MOUNTAINS...AND DETERIORATE ALONG HIGHWAYS 78...75 AND 191 BETWEEN SAFFORD AND CLIFTON LATE TONIGHT AND EARLY SATURDAY MORNING. BECAUSE OF THE SHOWERY NATURE OF THE PRECIPITATION...ACCUMULATIONS WILL VARY GREATLY OVER SHORT DISTANCES. A HEAVY SNOW WARNING MEANS THAT SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED WHICH WILL MAKE TRAVEL DANGEROUS. USE EXTREME CAUTION... ESPECIALLY LATER TONIGHT. $$ AZZ035-200600- /O.UPG.KTWC.SN.Y.0002.000000T0000Z-070120T1300Z/ /O.NEW.KTWC.HS.W.0001.070119T2147Z-070120T1900Z/ COCHISE COUNTY- 247 PM MST FRI JAN 19 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 12 PM MST SATURDAY FOR ALL ELEVATIONS... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 12 PM MST SATURDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. AFTER A BRIEF BREAK IN THE PRECIPITATION LATE THIS AFTERNOON AND EARLY THIS EVENING...ANOTHER ROUND OF SHOWERS...SOME OF THEM HEAVY...WILL MOVE ACROSS COCHISE COUNTY LATER TONIGHT. THE HEAVIEST PRECIPITATION IS EXPECTED OVER EASTERN COCHISE COUNTY WHERE THE PRECIPITATION WILL LINGER INTO SATURDAY MORNING. TOTAL STORM ACCUMULATIONS OF 6 TO 12 INCHES CAN BE EXPECTED ABOVE 7000 FEET...WITH 3 TO 5 INCHES OF SNOW LATE TONIGHT IN BISBEE...2 TO 4 INCHES OVER EASTERN COCHISE COUNTY IN WILLCOX...SAN SIMON AND DOUGLAS...AND 1 TO 3 INCHES IN SIERRA VISTA AND BENSON. BECAUSE OF THE SHOWERY NATURE OF THE PRECIPITATION...ACCUMULATIONS WILL VARY GREATLY OVER SHORT DISTANCES. A HEAVY SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED TO MAKE TRAVEL DANGEROUS. USE EXTREME CAUTION...ESPECIALLY LATER TONIGHT. $$ AZZ029-032-200600- /O.EXB.KTWC.SN.Y.0002.000000T0000Z-070120T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- 247 PM MST FRI JAN 19 2007 ...SNOW ADVISORY IN EFFECT UNTIL 8 AM MST SATURDAY ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST SATURDAY...FOR ELEVATIONS ABOVE 3500 FEET. SHOWERS WILL CONTINUE ON AND OFF THROUGH TONIGHT AS SNOW LEVELS FALL TO 3500 FEET BY MIDNIGHT. ACCUMULATIONS OF 1 TO 4 INCHES CAN BE EXPECTED. BECAUSE OF THE SHOWERY NATURE OF THE PRECIPITATION... ACCUMULATIONS WILL VARY GREATLY OVER SHORT DISTANCES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AZZ033-034-200600- /O.EXT.KTWC.SN.Y.0002.000000T0000Z-070120T1500Z/ TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 247 PM MST FRI JAN 19 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM MST SATURDAY ABOVE 3500 FEET... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM MST SATURDAY. THE SNOW ADVISORY ELEVATION HAS ALSO BEEN LOWERED TO 3500 FEET. SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ON THE INCREASE LATER TONIGHT AS SNOW LEVELS FALL. TOTAL STORM ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED ABOVE 7000 FEET...WITH 3 TO 5 INCHES NEAR SONOITA AND PATAGONIA...AND 1 TO 3 INCHES AROUND NOGALES AND MESCAL. A SLUSHY ACCUMULATION UP TO AN INCH IS EVEN POSSIBLE IN THE FOOTHILLS AROUND TUCSON AND NEAR VAIL. BECAUSE OF THE SHOWERY NATURE OF THE PRECIPITATION...ACCUMULATIONS WILL VARY GREATLY OVER SHORT DISTANCES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ PYTLAK
000 WWUS45 KTWC 200427 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 927 PM MST FRI JAN 19 2007 ...A STRONG WINTER STORM WILL CONTINUE TO IMPACT SOUTHEAST ARIZONA OVERNIGHT AND INTO SATURDAY MORNING... .A WINTER STORM CENTERED OVER THE NORTHERN GULF OF CALIFORNIA AND SOUTHERN ARIZONA WILL MOVE ACROSS SANTA CRUZ AND COCHISE COUNTIES TONIGHT. THE SNOW LEVEL WILL CONTINUE TO FALL THROUGH THE NIGHT AND GETTING AS LOW AS 3500 FEET BY EARLY SATURDAY MORNING. AZZ019-030-035-201400- /O.CON.KTWC.HS.W.0001.000000T0000Z-070120T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 927 PM MST FRI JAN 19 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY... WIDESPREAD RAIN AND SNOW SHOWERS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT AND INTO SATURDAY MORNING. IN GREENLEE AND GRAHAM COUNTIES TOTAL STORM ACCUMULATIONS OF 8 TO 16 INCHES ARE EXPECTED ABOVE 7000 FEET...WITH 2 TO 8 INCHES BETWEEN 3500 AND 7000 FEET THROUGH SATURDAY MORNING. COCHISE COUNTY CAN EXPECT TO SEE THE HEAVIEST SNOW AMOUNTS NEAR THE NEW MEXICO STATE BORDER...WITH 6 TO 12 INCHES EXPECTED ABOVE 7000 FEET...3 TO 5 INCHES BETWEEN 4500 TO 7000 FEET AND 1 TO 3 INCHES BELOW 4500 FEET. BECAUSE OF THE SHOWERY NATURE OF THE PRECIPITATION... ACCUMULATIONS WILL VARY GREATLY OVER SHORT DISTANCES. A HEAVY SNOW WARNING MEANS THAT SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED WHICH WILL MAKE TRAVEL DANGEROUS. USE EXTREME CAUTION... ESPECIALLY LATER TONIGHT. $$ AZZ029-032>034-201400- /O.CON.KTWC.SN.Y.0002.000000T0000Z-070120T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 927 PM MST FRI JAN 19 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SATURDAY ABOVE 3500 FEET... SHOWERS WILL CONTINUE ON AND OFF THROUGH THE NIGHT AS SNOW LEVELS FALL TO 3500 FEET BY EARLY SATURDAY MORNING. ACCUMULATIONS OF 1 TO 4 INCHES CAN BE EXPECTED. BECAUSE OF THE SHOWERY NATURE OF THE PRECIPITATION... ACCUMULATIONS WILL VARY GREATLY OVER SHORT DISTANCES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KTWC 201044 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 344 AM MST SAT JAN 20 2007 AZZ019-030-035-201900- /O.CON.KTWC.HS.W.0001.000000T0000Z-070120T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 344 AM MST SAT JAN 20 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. A WINTER STORM CENTERED ACROSS THE SOUTHEAST BORDER OF ARIZONA WITH SONORA MEXICO WILL CONTINUE TO MOVE EAST THIS MORNING... PUSHING INTO NEW MEXICO BY LATE THIS MORNING. SNOW LEVELS ARE BETWEEN 3500 AND 4000 FEET THIS MORNING...WITH THE LOWEST SNOW LEVELS LOCATED NEAR THE CENTER OF THE STORM SYSTEM. IN GREENLEE AND GRAHAM COUNTIES...TOTAL STORM ACCUMULATIONS OF 8 TO 16 INCHES ARE EXPECTED ABOVE 7000 FEET...WITH 2 TO 8 INCHES BETWEEN 3500 AND 7000 FEET THROUGH SATURDAY MORNING. COCHISE COUNTY CAN EXPECT TO SEE THE HEAVIEST SNOW AMOUNTS NEAR THE NEW MEXICO STATE BORDER...WITH 6 TO 12 INCHES EXPECTED ABOVE 7000 FEET...3 TO 5 INCHES BETWEEN 4500 TO 7000 FEET AND 1 TO 3 INCHES BELOW 4500 FEET. BECAUSE OF THE SHOWERY NATURE OF THE PRECIPITATION... ACCUMULATIONS WILL VARY GREATLY OVER SHORT DISTANCES. A HEAVY SNOW WARNING MEANS THAT SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED WHICH WILL MAKE TRAVEL DANGEROUS. USE EXTREME CAUTION... ESPECIALLY LATER TONIGHT. $$ AZZ029-032>034-201500- /O.CON.KTWC.SN.Y.0002.000000T0000Z-070120T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 344 AM MST SAT JAN 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING ABOVE 3500 FEET... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING ABOVE 3500 FEET. A WINTER STORM CENTERED ACROSS THE SOUTHEAST BORDER OF ARIZONA WITH SONORA MEXICO WILL CONTINUE TO MOVE EAST THIS MORNING... PUSHING INTO NEW MEXICO BY LATE THIS MORNING. SNOW LEVELS ARE BETWEEN 3500 AND 4000 FEET THIS MORNING...WITH THE LOWEST SNOW LEVELS LOCATED IN SANTA CRUZ COUNTY NEAR THE CENTER OF THE STORM SYSTEM. SNOWFALL ACCUMULATIONS OF 1 TO 4 INCHES CAN BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KTWC 201222 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 522 AM MST SAT JAN 20 2007 AZZ029-032>034-201330- /O.CAN.KTWC.SN.Y.0002.000000T0000Z-070120T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 522 AM MST SAT JAN 20 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE SNOW ADVISORY. A WINTER STORM CENTERED ACROSS SOUTHERN COCHISE COUNTY WILL CONTINUE TO MOVE EAST...PUSHING INTO NEW MEXICO BY LATE THIS MORNING. AS THIS SYSTEM PUSHES EAST...LOCATIONS ACROSS SOUTH CENTRAL ARIZONA BECOME LESS LIKELY TO SEE ANY ACCUMULATING SNOWFALL. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELLED. $$ AZZ019-030-035-201900- /O.CON.KTWC.HS.W.0001.000000T0000Z-070120T1900Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 522 AM MST SAT JAN 20 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. A WINTER STORM CENTERED ACROSS SOUTHERN COCHISE COUNTY WILL CONTINUE TO MOVE EAST...PUSHING INTO NEW MEXICO BY LATE THIS MORNING. SNOW LEVELS ARE BETWEEN 3500 AND 4000 FEET THIS MORNING...WITH THE LOWEST SNOW LEVELS LOCATED NEAR THE CENTER OF THE STORM SYSTEM. IN GREENLEE AND GRAHAM COUNTIES...TOTAL STORM ACCUMULATIONS OF 8 TO 16 INCHES ARE EXPECTED ABOVE 7000 FEET...WITH 2 TO 8 INCHES BETWEEN 3500 AND 7000 FEET THROUGH SATURDAY MORNING. COCHISE COUNTY CAN EXPECT TO SEE THE HEAVIEST SNOW AMOUNTS NEAR THE NEW MEXICO STATE BORDER...WITH 6 TO 12 INCHES EXPECTED ABOVE 7000 FEET...3 TO 5 INCHES BETWEEN 4500 TO 7000 FEET AND 1 TO 3 INCHES BELOW 4500 FEET. BECAUSE OF THE SHOWERY NATURE OF THE PRECIPITATION... ACCUMULATIONS WILL VARY GREATLY OVER SHORT DISTANCES. A HEAVY SNOW WARNING MEANS THAT SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED WHICH WILL MAKE TRAVEL DANGEROUS. USE EXTREME CAUTION... ESPECIALLY LATER TONIGHT. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this snow advisory went out at Jan 18, 9:15 PM MST, 5 hours 6 minutes earlier.
Area forecast discussion, Jan 18, 9:15 PM MST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 915 PM MST THU JAN 18 2007 .SYNOPSIS...A LOW PRESSURE SYSTEM NEAR THE SOUTHERN CALIFORNIA COAST WILL DRAW MOISTURE INTO THE AREA AND BRING VALLEY RAIN AND MOUNTAIN SNOW SHOWERS BY LATE TONIGHT THROUGH LATE SATURDAY. && .DISCUSSION...CURRENT WATER VAPOR IMAGERY SHOWS THE LOW PRESSURE SYSTEM PROGGED TO BRING RAIN/SNOW SHOWERS TO SOUTHEAST ARIZONA SPINNING OFF THE FAR SOUTHERN CALIFORNIA/NORTHERN BAJA COAST. THIS LOW IS SPREADING SOME SUB-TROPICAL MOISTURE OVER PORTIONS OF SOUTHEAST ARIZONA. CURRENT DEWPOINTS RANGE FROM THE LOW 30S TO THE HIGH 30S...WHICH IS 5 OR MORE DEGREE HIGH THAN 24 HOURS AGO. ADDITIONALLY...THE CURRENT KEMX RADAR LOOP SHOWS LIGHT SHOWERS BEGINNING TO DEVELOP JUST SOUTH OF THE INTERNATIONAL BORDER...WITH SOME SHOWERS MOVING VERY CLOSE TO THE CITY OF DOUGLAS. THE AUTOMATED SURFACE OBSERVING SYSTEM AT THE DOUGLAS/BISBEE INTERNATIONAL AIRPORT WAS REPORTING LIGHT RAIN AS OF 03Z...WITH WIND GUSTS UP TO 20 MPH OUT OF THE EAST. SHOWERS ARE EXPECTED TO BECOME MORE WIDESPREAD THROUGH THE NIGHT AND TOMORROW. CURRENTLY...A WINTER WEATHER WATCH IS IN EFFECT FOR ZONE 19 (NORTHERN GREENLEE COUNTY) TOMORROW MORNING THROUGH LATE TOMORROW NIGHT. THE WHITE MOUNTAINS IN NORTHERN GREENLEE COUNTY COULD SEE 8 OR MORE INCHES OF SNOWFALL WITH THIS SYSTEM. OTHER MOUNTAIN LOCATIONS ARE EXPECTED TO RECEIVE GENERALLY LESS THAN 4 INCHES STORM TOTAL SNOWFALL. CONTINUE TO MONITOR UPDATED FORECAST THROUGH THE NIGHT FOR THE LATEST INFORMATION. && .AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...WINTER STORM WATCH/ZONE 19 ABOVE 7000 FEET IN EFFECT FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. && WWW.WEATHER.GOV/TUCSON
Hazardous weather outlook, Jan 18, 3:30 PM MST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 330 PM MST THU JAN 18 2007 AZZ033-034-191400- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 330 PM MST THU JAN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AN UPPER LOW CURRENTLY SPINNING JUST OFFSHORE OF THE NORTHERN BAJA PENINSULA IS EXPECTED TO MOVE ACROSS THE NORTHERN GULF OF CALIFORNIA ON FRIDAY. AS A RESULT...THE THREAT FOR RAIN AND MOUNTAIN SNOW WILL INCREASE OVERNIGHT AND INTO FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE LOW IS EXPECTED TO MOVE ACROSS ARIZONA LATE FRIDAY AND INTO SATURDAY WITH SIGNIFICANT PRECIPITATION CHANCES DURING THIS TIME. SNOW LEVELS ARE EXPECTED TO BOTTOM OUT AT AROUND 4000 FEET LATE FRIDAY NIGHT AND EARLY SATURDAY. SNOW AMOUNTS ABOVE 7000 FEET WILL GENERALLY BE UP TO 3 INCHES OR SO DURING THE 24 HOUR PERIOD FROM EARLY FRIDAY MORNING TO LATE FRIDAY NIGHT. THIS FORECAST COULD CHANGE...SO PERSONS RESIDING IN AREAS THAT COULD BE AFFECTED BY THIS STORM SYSTEM SHOULD CONTINUE TO MONITOR YOUR FAVORITE MEDIA SOURCE OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES CONCERNING THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-191400- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 330 PM MST THU JAN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AN UPPER LOW CURRENTLY SPINNING JUST OFFSHORE OF THE NORTHERN BAJA PENINSULA IS EXPECTED TO MOVE ACROSS THE NORTHERN GULF OF CALIFORNIA ON FRIDAY. AS A RESULT...THE THREAT FOR RAIN AND MOUNTAIN SNOW WILL INCREASE OVERNIGHT AND INTO FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LOW IS EXPECTED TO MOVE ACROSS ARIZONA LATE FRIDAY AND INTO SATURDAY WITH SIGNIFICANT PRECIPITATION CHANCES DURING THIS TIME. SNOW LEVELS ARE EXPECTED TO BOTTOM OUT AT AROUND 4000 FEET LATE FRIDAY NIGHT AND EARLY SATURDAY. SNOW AMOUNTS FOR THE BABOQUIVARI MOUNTAINS OF CENTRAL PIMA COUNTY AND THE NORTHERN FRINGES OF THE SANTA CATALINA MOUNTAINS IN SOUTHEAST PINAL COUNTY ARE GENERALLY EXPECTED BE UNDER AN INCH OR SO DURING THE 24 HOUR PERIOD FROM EARLY FRIDAY MORNING TO LATE FRIDAY NIGHT. THIS FORECAST COULD CHANGE...SO PERSONS RESIDING IN AREAS THAT COULD BE AFFECTED BY THIS STORM SYSTEM SHOULD CONTINUE TO MONITOR YOUR FAVORITE MEDIA SOURCE OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES CONCERNING THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ035-191400- COCHISE COUNTY- 330 PM MST THU JAN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AN UPPER LOW CURRENTLY SPINNING JUST OFFSHORE OF THE NORTHERN BAJA PENINSULA IS EXPECTED TO MOVE ACROSS THE NORTHERN GULF OF CALIFORNIA ON FRIDAY. AS A RESULT...THE THREAT FOR RAIN AND MOUNTAIN SNOW WILL INCREASE OVERNIGHT AND INTO FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE LOW IS EXPECTED TO MOVE ACROSS ARIZONA LATE FRIDAY AND INTO SATURDAY WITH SIGNIFICANT PRECIPITATION CHANCES DURING THIS TIME. SNOW LEVELS ARE EXPECTED TO BOTTOM OUT AT AROUND 4000 FEET LATE FRIDAY NIGHT AND EARLY SATURDAY. SNOW AMOUNTS ABOVE 7000 FEET FOR THE CHIRICAHUA AND HUACHUCA MOUNTAINS WILL GENERALLY BE UP TO 5 INCHES OR SO DURING THE 24 HOUR PERIOD FROM EARLY FRIDAY MORNING TO LATE FRIDAY NIGHT. THIS FORECAST COULD CHANGE...SO PERSONS RESIDING IN AREAS THAT COULD BE AFFECTED BY THIS STORM SYSTEM SHOULD CONTINUE TO MONITOR YOUR FAVORITE MEDIA SOURCE OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES CONCERNING THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ030-191400- UPPER GILA RIVER VALLEY- 330 PM MST THU JAN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AN UPPER LOW CURRENTLY SPINNING JUST OFFSHORE OF THE NORTHERN BAJA PENINSULA IS EXPECTED TO MOVE ACROSS THE NORTHERN GULF OF CALIFORNIA ON FRIDAY. AS A RESULT...THE THREAT FOR RAIN AND MOUNTAIN SNOW WILL INCREASE OVERNIGHT AND INTO FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE LOW IS EXPECTED TO MOVE ACROSS ARIZONA LATE FRIDAY AND INTO SATURDAY WITH SIGNIFICANT PRECIPITATION CHANCES DURING THIS TIME. SNOW LEVELS ARE EXPECTED TO BOTTOM OUT AT AROUND 4000 FEET LATE FRIDAY NIGHT AND EARLY SATURDAY. SNOW AMOUNTS FOR THE PINALENO MOUNTAINS OF CENTRAL GRAHAM COUNTY ABOVE 7000 FEET WILL GENERALLY BE UP TO 4 INCHES OR SO DURING THE 24 HOUR PERIOD FROM EARLY FRIDAY MORNING TO LATE FRIDAY NIGHT. THIS FORECAST COULD CHANGE...SO PERSONS RESIDING IN AREAS THAT COULD BE AFFECTED BY THIS STORM SYSTEM SHOULD CONTINUE TO MONITOR YOUR FAVORITE MEDIA SOURCE OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES CONCERNING THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-191400- NORTHERN GREENLEE COUNTY- 330 PM MST THU JAN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AN UPPER LOW CURRENTLY SPINNING JUST OFFSHORE OF THE NORTHERN BAJA PENINSULA IS EXPECTED TO MOVE ACROSS THE NORTHERN GULF OF CALIFORNIA ON FRIDAY. AS A RESULT...THE THREAT FOR RAIN AND MOUNTAIN SNOW WILL INCREASE OVERNIGHT AND INTO FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT ABOVE 7000 FEET. AN UPPER LOW JUST WEST OF THE NORTH CENTRAL BAJA PENINSULA WILL MOVE SLOWLY OVER THE NORTHERN GULF OF CALIFORNIA THROUGH FRIDAY. SOUTHEAST WINDS WILL PUMP MOISTURE INTO ARIZONA FROM MEXICO. PRECIPITATION CHANCES WILL INCREASE OVERNIGHT AND INTO THE DAY ON FRIDAY. SNOWFALL AMOUNTS FOR THE WHITE MOUNTAINS OF NORTHERN GREENLEE COUNTY ARE EXPECTED TO BE NEAR OR EVEN EXCEED 8 INCHES FROM EARLY FRIDAY MORNING THROUGH LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. RESIDENTS OF THIS AREA OR PERSONS EXPECTED TO TRAVEL THROUGH THIS REGION SHOULD CONTINUE TO MONITOR YOUR FAVORITE MEDIA SOURCE OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES CONCERNING THIS STORM SYSTEM. REMEMBER...A WINTER STORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS WINTER WEATHER EVENT IN AND CLOSE TO THE WATCH AREA. THE MAIN THREAT WITH THIS STORM SYSTEM WILL BE A HAZARD TO TRAVELERS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 2:21 AM MST | Winter Storm Warning | TWC | 12 hr | |
| Jan 19, 2:47 PM MST | Heavy Snow Warning | TWC | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.